# SDR AALA202109085719

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 41,879 hours, 15,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: FR0141
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL DOOR PRESSURE INDICATION ON 4R DOOR INOPERATIVE. SERVICED AFT RIGHT DOOR ASSIST BOTTLE PER JOB CARD 26L80052001.
